MAUDE Adverse Event Report: LIVANOVA USA, INC. PULSE GEN MODEL 102R; GENERATOR

LIVANOVA USA, INC. PULSE GEN MODEL 102R; GENERATOR
Model Number 102R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion, Clonic (2222)
Date of Event 08/09/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient has experienced an increase in seizure frequency recently and was referred for a replacement.Patient underwent full revision surgery.The explanted products have not been received by product analysis to date.No other relevant information has been received to date.
 
Event or Problem Description
Additional information obtained that the surgical facility's policy is to discard all explants, so product return is not expected.

Brand Name
PULSE GEN MODEL 102R
Common Device Name
GENERATOR
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
dana sprague
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key12487730
Report Number1644487-2021-01299
Device Sequence Number4081923
Product Code LYJ
UDI-Device Identifier05425025750023
UDI-Public05425025750023
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/15/2017
Device Model Number102R
Device Lot Number4410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2021
Supplement Date Received by Manufacturer11/17/2021
Initial Report FDA Received Date09/17/2021
Supplement Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale